# SDR UALA2010112404345

- Difficulty date: November 23, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 66,611 hours, 24,993 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM DOOR 1R.  GIRT BAR TO LOCKING FOOT.  ALL PINS REMOVED, OPS CHECKED NORMAL.  VERIFIED DR 1RT GIRT BAR ARMS PROPERLY.
